Several medications are more likely to lead to rashes than others
As mentioned, sometimes rashes can occur from taking certain medications. Normally, this occurs when the person has an allergic reaction to one of the medications they are taking. While it is not particularly common, some of the medications that cause allergic reactions most frequently are tolmetin, celecoxib, sulfasalazine, hydroxychloroquine, naproxen, ibuprofen, leflunomide, methotrexate, minocycline, and diclofenac.
If you believe you are having an allergic reaction to one of your medications, especially if they are causing rashes, you should talk to your doctor immediately. They will assess how the medication is causing you to react, and if it is minimal, they may simply change the dosage of the medication. If it is more severe, they may decide to switch your medication for a similar one that is less likely to cause a reaction. However, do not discontinue your medication before speaking to your doctor first, even if you believe you are experiencing a reaction.